# SDR ASOA201001782

- Difficulty date: November 14, 2010
- Submitted: November 18, 2010
- Operation: Air carrier
- Aircraft: N829AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7232
- Aircraft time: 30,329 hours, 26,699 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

RECEIVED RT PACK HIGH TEMP CAUTION.  MESSAGE DURING CLIMB WITH PACK IN MANUAL MODE.  FLIGHT ATTENDANT REPORTED A BURNING SMELL/FOG IN THE CABIN.  QRH ACTIONS RETURNED TEMP TO NORMAL RANGE, ALL ASSOCIATED CONDITIONS RETURNED TO NORMAL.  PERFORMED OPS CHECK OF RT PACK IAW CRJ 200 AMM 21-51-00.  COULD NOT DUPLICATE.  OPS CHECK OK AT THIS TIME.  A/C OK FOR SERVICE.
